# SDR DXTA2025090804839

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 2,477 hours, 1,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99148141
- Condition: Defective
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF PLANE DID NOT PRESSURIZE FOLLOWED EVENTUALLY BY A YELLOW, "CABIN DOOR OPEN," CAS MESSAGE. ALL ASSOCIATED CAS MESSAGES RELATED TO DEPRESSURIZATION BOTH RED AND YELLOW ALSO ILLUMINATED.   REMOVED AND REPLACED MED DOOR SEAL. OPS/LEAK CHECK GOOD. VERIFIED ALL SWITCHES READ GOOD THROUGH PCB WITH ACFT PRESSURIZED AS WELL. DOOR HANDLE IS SMOOTH CLOSING FROM INSIDE OR OUT. ALL WORK DONE PER CE700 AMM 52-10-13 AND 52-10-43
